Tokyo Journal of Mathematics

Partial Sums of Multiple Zeta Value Series

Chizuru SEKINE

Full-text: Open access

Article information

Tokyo J. Math., Volume 29, Number 2 (2006), 465-474.

First available in Project Euclid: 1 February 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


SEKINE, Chizuru. Partial Sums of Multiple Zeta Value Series. Tokyo J. Math. 29 (2006), no. 2, 465--474. doi:10.3836/tjm/1170348179.

Export citation


  • M. Bayat, A generalization of Wolstenholme's Theorem, Amer. Math. Monthly, 104 (1997), 557–560.
  • A. Eswarathasan and E. Levine, P-Integral harmonic sums, Discrete Math., 91 (1991), 249–257.
  • G. H. Hardy and E. M. Wright, An Introduction to the Theory of Numbers, Fifth Edition, Oxford Univ. Press, London (1979).
  • K. Ireland and M. Rosen, A Classical Introduction to Modern Number Theory, Second Edition, Graduate Texts in Mathematics, Vol. 84, Springer, New York.
  • B. C. Kellner, On irregular prime power divisors of the Bernoulli numbers, available at xxx.lanl. gov/abs/math.NT/0409223.
  • J. Zhao, Multiple Harmonic Sums I: Generalizations of Wolstenholme's Theorem, available at xxx.lanl. gov/abs/math.NT/0301252.
  • J. Zhao, Multiple Harmonic Sums II: Finiteness of p-Divisible Sets, available at abs/math.NT/0303043.